Journal of Applied Mathematics and Physics

Vol.3 No.10(2015), Paper ID 60741, 13 pages

DOI:10.4236/jamp.2015.310158

 

A Numerical Method for Shape Optimal Design in the Oseen Flow with Heat Transfer

 

Wenjing Yan, Axia Wang, Guoxing Guan

 

School of Mathematics and Statistics, Xi’an Jiaotong University, Xi’an, China
School of Science, Chang’an University, Chang’an, China
School of Mathematics and Statistics, Xi’an Jiaotong University, Xi’an, China

 

Copyright © 2015 Wenjing Yan, Axia Wang, Guoxing Guan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Yan, W. , Wang, A. and Guan, G. (2015) A Numerical Method for Shape Optimal Design in the Oseen Flow with Heat Transfer. Journal of Applied Mathematics and Physics, 3, 1295-1307. doi: 10.4236/jamp.2015.310158.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.